# SDR CALA2022012600240

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Part number: D5227902620451
- Condition: Cracked
- Location: Rh Fwd Emerexit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6132 RH FWD EMERGENCY EXIT DOOR LH I/B BEAM FRAM CRACK ED DOT 42-054 () RH FWD EMERGENCY EXIT DOOR LH I/B REMOVED ANGLE CRACKED IAW SRM 51-42-11/001 AND INSTALLED NEW ANGLE IAW SRM 51-42-11/001 PN#D52 237902620451 BATCH#0003892709 PAINTED AS NEED IAW SRM 51-75-12. ACCOMPLISHED BY EMP#V936636 AT BFM ST AEROSPACE MOB NR#0020650
